Existence and uniqueness of common fixed points involving (φ, ψ)−contractive condition of four self mappings in cone metric spaces

Bousselsal Mahmoud, Aboubacry Maaloum Hmeid

Abstract


The object of this paper is to prove the existence and the uniqueness of common fixed points of four mappings, compatible in pairs, involving (ϕ,ψ) - contractive condition in cone metric spaces. These results generalize and extend some existing fixed point results in the literature.


Full Text: PDF

How to Cite this Article:

Bousselsal Mahmoud, Aboubacry Maaloum Hmeid, Existence and uniqueness of common fixed points involving (φ, ψ)−contractive condition of four self mappings in cone metric spaces, Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 736-754

Copyright © 2013 Bousselsal Mahmoud, Aboubacry Maaloum Hmeid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS